# SDR AALA980736

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Ruptured
- Location: Aft Accessory
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1396 - AFTER TAKEOFF DFW DURING CLIMB-OUT THROUGH FL 230, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED TO DFW LANDING WITHOUT INCIDENT.  REPLACED RUPTURED DUCT ASSY.  SYSTEM LEAK CHECKED AND OPERATED NORMALLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
